# SDR 2008UALA01770

- Difficulty date: March 28, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 30,435 hours, 8,233 cycles
- Engine: Pwa PW4056
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Smoke
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

READ LT AT 41B REPORTED TO HAVE HAD ELEC ODOR AND PUFF OF SMOKE COMING FROM IT, DISSIPATED AFTER A FEW MINUTES.  UNABLE TO DUPLICATE PROBLEM.  ALL GROUNDS CHECK GOOD. AC OK FOR SERVICE.
